PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Jordan superderivations and Jordan triple superderivations of superalgebras

Volume 144 / 2016

He Yuan, Liangyun Chen Colloquium Mathematicum 144 (2016), 229-243 MSC: Primary 17A70; Secondary 16W55. DOI: 10.4064/cm6650-9-2015 Published online: 21 March 2016

Abstract

We study Jordan $(\theta ,\theta )$-superderivations and Jordan triple $(\theta ,\theta )$-superderivations of superalgebras, using the theory of functional identities in superalgebras. As a consequence, we prove that if $A=A_0\oplus A_1$ is a prime superalgebra with ${\rm deg}(A_1)\geq 9$, then Jordan superderivations and Jordan triple superderivations of $A$ are superderivations of $A$, and generalized Jordan superderivations and generalized Jordan triple superderivations of $A$ are generalized superderivations of $A$.

Authors

  • He YuanKey Laboratory of Applied Statistics of MOE
    School of Mathematics and Statistics
    Northeast Normal University
    130024 Changchun, China
    and
    Department of Mathematics
    Jilin Normal University
    136000 Siping, China
    e-mail
  • Liangyun ChenKey Laboratory of Applied Statistics of MOE
    School of Mathematics and Statistics
    Northeast Normal University
    130024 Changchun, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image